# SDR MZZA96121

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FUOND ON FORWARD CARGO COMPARTMENT BS 720C FRAME LOWER CHORD FLANGE BETWEEN STRINGER 25R AND STRINGER 26R.  THE CORRODED FRAME WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-3 FIGURE 1.  REF HANGAR NON ROUTINE REPAIR ITEM CARD NR 816010 (SEQ NR 01165).  (M)
